# SDR AALA202408081356

- Difficulty date: July 29, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD REMOVABLE PANEL SUPPORT RAIL AT STA 500I, FROM S23L TO S25L. REPLACED RAIL PER AARD 51-00-05-1.
